PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Pseudocompactness and resolvability

Volume 241 / 2018

Y. F. Ortiz-Castillo, A. H. Tomita Fundamenta Mathematicae 241 (2018), 127-142 MSC: Primary 54D99. DOI: 10.4064/fm215-8-2017 Published online: 12 January 2018

Abstract

We show that every crowded pseudocompact Tychonoff space of cellularity at most the continuum is resolvable.

Authors

  • Y. F. Ortiz-CastilloInstituto de Matemática e Estatística
    Universidade de São Paulo
    Rua do Matão 1010
    CEP 05508-090, São Paulo, Brazil
    e-mail
  • A. H. TomitaInstituto de Matemática e Estatística
    Universidade de São Paulo
    Rua do Matão 1010
    CEP 05508-090, São Paulo, Brazil
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image